# SDR SWIA202162682

- Difficulty date: August 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL BETWEEN FS 559.00 TO FS FS 559.00+80 L/H SIDE CORRODED    (FILED CLOSED)    REMOVED AND REPLACED FLOOR SILL BETWEEN FS 559.00 TO FS 559+80 LH SIDE IAW CRJ200 SRM 51-42-06 AND SRM 51-42-21
